# SDR OZCA20180314000

- Difficulty date: March 14, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N261BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 33,631 hours, 30,767 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14521169407
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFTYER LANDING BAG FIRE LIGHT ILLUMINATED AND EICAS MESSAGE. FOLLOWED CHECKLIST PROCEDURES AND ACTIVATED BAGGAGE COMPARTMENT EXTINGUISHING SYSTEM. REPAIRD THE BLEED AIR LINE IAW MM.
